# SDR NOCA2298

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CREW TRAINING OF EMERGENCY EVACUATION, THE R-3 DOOR EVACUATION SIDE DID NOT DEPLOY AUTOMATICALLY ON DOOR OPENING, IT HAD TO BE MANUALLY DEPLOYED.  ESCAPE SLIDE PART NR D31041, S/N 0474 WAS SENT TO AIR CRUISERS FOR INSPECTION AND EVALUATION.  INSPECTION REVEALED THAT ALL THE SLIDE SPECIFICATIONS AND PARAMETERS FOR AN AUTOMATIC DEPLOYMENT WERE FOUND TO BE NORMAL.  BASED ON AIRCRUISERS REPORT NO SPECIFIC DETERMINATION COULD BE MAD OF THE CAUSE FOR THE FAILURE TO AUTOMATICALLY DEPLOY.  (M)
